# SDR UALA2013032701973

- Difficulty date: March 25, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 67,789 hours, 9,766 cycles
- Engine: Pwa PW40903
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU CONTROL STATUS MESSAGE DISPLAYED ON LOWER EICAS.  FOUND  SPEED SENSOR NR 2 CIRCUIT FAILED AND SPEED SENSOR NR 2 LOWER THAN SENSOR 1.  CLEANED AND SECURED SPEED SENSOR 2 CONNECTOR IAW AMM 49-61-02.  RAN APU TEST, NO FAULTS.
